# SDR IPXA2021071571722

- Difficulty date: July 15, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 29,015 hours, 20,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/APRESSURIZATION LEAK - MAIN CABIN ENTRY DOOR - LOUD "WHISTLE" APPROX 7.0 - 8.3 PSI.PERF T/S IAW FIM 52-FAULT CODE DIAGRAM FIG 2 REV 127.00. FOUND NO DAMAGES AT DOOR SEALS OR DOOR FRAMES. EXCESSIVE CABIN PRESSURE LEAKAGE TEST PERF IAW AMM 05-51-24-702-001 REV 127.04. FOUND NO EXCESSIVE LEAKS, CREW ENTRY DOOR PRESSURE SEAL CHECKED AND CLEANED IAW AMM 52-09-02-404-004 REV 127.04.....
